Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 99, NWS Norman, OK

May 19, 2015Archer County, Clay County, Texas

NWS Norman, OK issued this tornado warning at May 19, 2015, 5:39 PM CDT for Archer County, Clay County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 5:39 PM CDT (22:39 UTC)
Expired
May 19, 2015, 6:30 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Archer County, TX, Clay County, TX

The radar

The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1766 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WFUS54 KOUN 192239
TOROUN
TXC009-077-192330-
/O.NEW.KOUN.TO.W.0099.150519T2239Z-150519T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ARCHER COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 630 PM CDT

* AT 539 PM CDT...A CONFIRMED TORNADO WAS LOCATED 14 MILES SOUTH OF
  WINDTHORST...MOVING NORTHEAST AT 25 MPH.

  HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SHANNON AND JOY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3360 9822 3360 9821 3347 9813 3347 9842
      3340 9842 3340 9859
TIME...MOT...LOC 2239Z 239DEG 24KT 3337 9850 

TORNADO...OBSERVED
HAIL...1.75IN

$$

MAD
2 follow-up statements
835 
WWUS54 KOUN 192255
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT TUE MAY 19 2015

TXC009-077-192330-
/O.CON.KOUN.TO.W.0099.000000T0000Z-150519T2330Z/
ARCHER TX-CLAY TX-
555 PM CDT TUE MAY 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN ARCHER AND SOUTHWESTERN CLAY COUNTIES...
    
AT 555 PM CDT...A CONFIRMED TORNADO WAS LOCATED 11 MILES SOUTH OF
WINDTHORST...MOVING EAST AT 25 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SHANNON AND JOY. 

LAT...LON 3360 9822 3360 9821 3347 9813 3347 9842
      3340 9842 3340 9859
TIME...MOT...LOC 2255Z 248DEG 22KT 3341 9843 

TORNADO...OBSERVED
HAIL...1.75IN

$$

MAD
655 
WWUS54 KOUN 192314
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT TUE MAY 19 2015

TXC009-192323-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-150519T2330Z/
ARCHER TX-
614 PM CDT TUE MAY 19 2015

...THE TORNADO WARNING FOR SOUTHEASTERN ARCHER COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3349 9842 3360 9822 3360 9821 3347 9813
      3347 9842
TIME...MOT...LOC 2313Z 239DEG 17KT 3346 9832 

$$

TXC077-192330-
/O.CON.KOUN.TO.W.0099.000000T0000Z-150519T2330Z/
CLAY TX-
614 PM CDT TUE MAY 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN CLAY COUNTY...
    
AT 613 PM CDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES SOUTHEAST OF
WINDTHORST...MOVING NORTHEAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SHANNON AND JOY. 

LAT...LON 3349 9842 3360 9822 3360 9821 3347 9813
      3347 9842
TIME...MOT...LOC 2313Z 239DEG 17KT 3346 9832 

TORNADO...OBSERVED
HAIL...1.75IN

$$

KURTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 4:44 PM CDT, 55 minutes earlier.

Area forecast discussion, May 19, 4:44 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE MAY 19 2015

.DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.

RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.

ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.

DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  68  53  66 /  90  40  20  10
HOBART OK         61  67  52  66 /  80  20  20  20
WICHITA FALLS TX  66  76  57  69 /  70  40  50  30
GAGE OK           52  62  47  64 /  60  10  10  10
PONCA CITY OK     58  66  50  66 /  90  30  10  10
DURANT OK         68  80  59  71 /  70  50  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ008-013-019-020-025-
     026-028>030-040.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-012-016>018-
     022>024-027-034>039-044-045.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
     014-015-021-033.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
     046>048-050>052.

TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.

&&

17/23
Hazardous weather outlook, May 19, 3:53 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
353 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-202100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
353 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF
THIS AFTERNOON AND EVENING.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40.
WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT...
VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT.

SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA
THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS
WILL BE BELOW SEVERE LIMITS.

A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING
DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS
TORNADOES DUE TO INCREASING LOW LEVEL SHEAR.

CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE
SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN
HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS
EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH
SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY
RAINFALL MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW
INCHES OF RAINFALL MAY OCCUR TONIGHT.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH
THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR
POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 19, 4:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TORNADO          1 W BROOKSVILLE         35.20N 96.99W
05/19/2015                   POTTAWATOMIE       OK   AMATEUR RADIO

            BRIEF TOUCHDOWN

&&

JPIKE
Local storm report, May 19, 4:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      GRANDFIELD              34.23N 98.69W
05/19/2015                   TILLMAN            OK   EMERGENCY MNGR

            STREET FLOODING IN TOWN

&&

JPIKE
Local storm report, May 19, 5:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             CHARLIE                 34.10N 98.32W
05/19/2015  E1.25 INCH       CLAY               TX   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 19, 5:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             CORUM                   34.36N 98.10W
05/19/2015  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 19, 5:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FLASH FLOOD      ANADARKO                35.08N 98.24W
05/19/2015                   CADDO              OK   AMATEUR RADIO

            US HWY 62 UNDER WATER ON THE EAST SIDE OF ANADARKO

&&

JPIKE
Special weather statement, May 19, 5:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT TUE MAY 19 2015

OKZ023>025-027>029-192315-
OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-MCCLAIN OK-CLEVELAND OK-
536 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN CANADIAN...NORTHERN GRADY...EASTERN CADDO...NORTHWESTERN
MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 615 PM CDT...

AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POCASSET...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...NORMAN...MOORE...CHICKASHA...
NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...WARR ACRES...
NOBLE...TUTTLE...GOLDSBY...MINCO...VALLEY BROOK...COLE...AMBER...
BRIDGE CREEK...POCASSET AND MIDDLEBERG.

LAT...LON 3504 9802 3517 9813 3558 9763 3513 9725
TIME...MOT...LOC 2235Z 242DEG 29KT 3522 9791

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:41 AM CDTRiver Flood WarningOUNClay, Wichita12 days
May 19, 8:41 AM CDTRiver Flood WarningOUNClay, Montague12 days
May 19, 8:44 AM CDTRiver Flood WarningOUNWichita, Wilbarger8 days
May 19, 3:03 PM CDTRiver Flood WarningOUNClay, Wichita3 days
May 19, 3:29 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger46 min
May 19, 3:33 PM CDTAreal Flood AdvisoryOUNWilbarger3 hr
May 19, 3:33 PM CDTTornado Warning Tornado observedOUNWichita, Wilbarger27 min
May 19, 4:31 PM CDTSevere Thunderstorm WarningOUNClay, Wichita44 min
May 19, 4:42 PM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay, Wichita3 hr
May 19, 4:48 PM CDTTornado WarningOUNClay, Wichita27 min
May 19, 4:58 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Clay62 min
May 19, 5:10 PM CDTSevere Thunderstorm WarningOUNClay50 min
May 19, 5:42 PM CDTAreal Flood AdvisoryOUNClay3 hr
May 19, 5:52 PM CDTSevere Thunderstorm WarningOUNClay38 min
May 19, 6:15 PM CDTFlash Flood WarningOUNClay3 hr
May 19, 6:20 PM CDTSpecial Weather StatementOUNArcher25 min
May 19, 6:21 PM CDTTornado Warning Tornado observedOUNClay24 min
May 19, 6:27 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor48 min
May 19, 6:27 PM CDTSevere Thunderstorm WarningOUNClay, Wichita48 min
May 19, 6:32 PM CDTSevere Thunderstorm WarningOUNClay43 min
May 19, 6:42 PM CDTAreal Flood AdvisoryOUNArcher, Clay4 hr
May 19, 6:42 PM CDTSpecial Weather StatementOUNWilbarger33 min
May 19, 6:53 PM CDTTornado WarningOUNClay37 min
May 19, 6:59 PM CDTSpecial Weather StatementOUNArcher46 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.